MathSciNet Relay Station
MathSciNet bibliographic data
MR594175 81C05
Aguilera-Navarro, V. C.; Ley Koo, E.; Zimerman, A. H. Perturbative, asymptotic and Padé-approximant solutions for harmonic and inverted oscillators in a box. J. Phys. A 13 (1980), no. 12, 3585–3598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement